MathSciNet Relay Station
MathSciNet bibliographic data
MR787904 57N35 (54F20 54F50)
Cauty, Robert Sur le plongement de $X\times I^{n-2}$ dans une $n$-variété. (French) [The embedding of $X\times I^{n-2}$ in an $n$-manifold] Proc. Amer. Math. Soc. 94 (1985), no. 3, 516–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement